MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 WLAN; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems IntelliVue MX40 WLAN; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number MX40 - WLAN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Cardiac Arrest (1762); Tachycardia (2095)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the mx40 telemetry device did not alarm at the bedside and the central station did not generate an alarm when the icu patient coded.During the hospital it wireless system upgrade from 5:30-6:30am for which staff had been notified, the patient coded while on telemetry at 5:58am.The monitoring unit staff indicated all surveillance and overview display patient sectors turned blue with no alarms generated.The patient's family indicated the telemetry device did not generate local audible alarms at the bedside.Biomed reviewed the clinical audit log, revealing the mx40 was offline from 5:48-6:21, as evidenced by the technical alarm of no data mon.It was also noted a v-tach alarm was generated at 05:45 at the bedside.The patient had gone to the bathroom and when they came back, they coded.The family had noticed the patient was 'not looking good' and notified staff.The patient was life flighted to another hospital for advanced care.
 
Additional Manufacturer Narrative
Philips remote clinical support assisted the onsite biomed who reviewed the clinical audit trail and it appeared that the mx40 monitor equipment offline (no data mon) from timeframe on (b)(6) 2026 5:48 am to 6:21 am.An onsite work order was created to retrieve the following: clinical audit trail, pic ix surveillance clinical (config ) settings, device logs and confirm the mx40 monitor and pic ix application is performing as expected.Analysis was performed by onsite service personnel which included gathering of the clinical audit trail logs, review of the mx40 device report, review of telemetry strips provided by the customer, review of surveillance and overview station clinical settings, verification of mx40 functionality, and connectivity testing with the central station with no issues identified.The mx40 successfully passed all functionality testing and was confirmed to be operating as designed at the time of the onsite evaluation.Based on the information provided, it appears that adequate monitoring processes may not have been in place during the planned wireless network downtime, which contributed to the reported event.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
IntelliVue MX40 WLAN
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50477800
Report Number1218950-2026-100586
Device Sequence Number10203951
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown